Giuseppe Alý
Giuseppe Alý
Professore di fisica matematica, UniversitÓ della Calabria
Verified email at unical.it
Title
Cited by
Cited by
Year
Global Existence and Relaxation Limit for Smooth Solutions to the Euler--Poisson Model for Semiconductors
G Alý, D Bini, S Rionero
SIAM Journal on Mathematical Analysis 32 (3), 572-587, 2000
932000
Elliptic partial differential-algebraic multiphysics models in electrical network design
G Ali, A Bartel, M GŘnther, C Tischendorf
Mathematical Models and Methods in Applied Sciences 13 (09), 1261-1278, 2003
762003
Global Existence of Smooth Solutions of the N-Dimensional Euler--Poisson Model
G Alý
SIAM journal on mathematical analysis 35 (2), 389-422, 2003
472003
Parabolic differential-algebraic models in electrical network design
G Alý, A Bartel, M GŘnther
Multiscale Modeling & Simulation 4 (3), 813-838, 2005
442005
Silicon photonics coherent transceiver in a ball-grid array package
C Doerr, J Heanue, L Chen, R Aroca, S Azemati, G Ali, G McBrien, L Chen, ...
2017 Optical Fiber Communications Conference and Exhibition (OFC), 1-3, 2017
412017
A hydrodynamic model for covalent semiconductors with applications to GaN and SiC
G Alý, G Mascali, V Romano, RC Torcasio
Acta applicandae mathematicae 122 (1), 335-348, 2012
322012
Orientation waves in a director field with rotational inertia
G Alý, JK Hunter
arXiv preprint math/0609189, 2006
292006
Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics
G Alý, JK Hunter
Quarterly of Applied Mathematics 61 (3), 451-474, 2003
282003
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alý, L Chen, A JŘngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
272010
Hamiltonian Equations for Scale‐Invariant Waves
G Alý, JK Hunter, DF Parker
Studies in Applied Mathematics 108 (3), 305-321, 2002
272002
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alý, L Chen, A JŘngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
252010
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part I. Modeling and qualitative analysis
G Alý, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (1), 109-122, 2007
252007
Index-aware model order reduction for differential-algebraic equations
G Alý, N Banagaaya, WHA Schilders, C Tischendorf
Mathematical and Computer Modelling of Dynamical Systems 20 (4), 345-373, 2014
232014
An e-learning platform for academy and industry networks
G Alý, E Bilotta, L Gabriele, P Pantano
Fourth Annual IEEE International Conference on Pervasive Computing andá…, 2006
202006
Wave interactions in magnetohydrodynamics
G Ali, JK Hunter
Wave Motion 27 (3), 257-277, 1998
201998
Index-aware model order reduction for linear index-2 DAEs with constant coefficients
G Alì, N Banagaaya, WHA Schilders, C Tischendorf
SIAM Journal on Scientific Computing 35 (3), A1487-A1510, 2013
172013
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part II: Numerical approximation
G Alý, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (2), 175-188, 2007
162007
Index-aware model order reduction methods
N Banagaaya, G Alý, WH Schilders
Atlantis Press, 2016
142016
The zero-electron-mass limit in the Euler–Poisson system for both well-and ill-prepared initial data
G Alý, L Chen
Nonlinearity 24 (10), 2745, 2011
132011
Diffractive nonlinear geometrical optics for variational wave equations and the Einstein equations
G Alý, JK Hunter
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2007
132007
The system can't perform the operation now. Try again later.
Articles 1–20